# SDR FDEA201706241756

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 45,048 hours, 27,225 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D226550003
- Part serial: B509
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.    PERFORMED LANDING GEAR RETRACTION TEST IAW AMM 32-31-00-5 ON SYSTEMS 1 & 2. TEST WAS SATISFACTORY.  REMOVED AND REPLACED THE LT PITCH DAMPER IAW AMM 32-11-15-04 AND PERFORMED FULL SREVICING IAW AMM 12-12-32-00.                            .
